Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Beidleman, James C.; Pilar Gallego, M.
Conjugate $\pi$-normally embedded fitting functors. Rendiconti del Seminario Matematico della Università di Padova, 80 (1988), p. 65-82
Texte intégral djvu | pdf | Analyses Zbl 0667.20014

URL stable: http://www.numdam.org/item?id=RSMUP_1988__80__65_0

Bibliographie

[1] J.C. Beidleman - B. Brewster, Strict normality in Fitting classes I, J. Algebra, 51 (1978), pp. 211-217.  MR 486113 |  Zbl 0381.20016
[2] J.C. Beidleman - B. Brewster, Strict normality in Fitting classes III, Comm. in Algebra, 10 (7) (1982), pp. 741-766.  MR 650870 |  Zbl 0487.20012
[3] J.C. Beidleman - B. Brewster - P. Hauck, Fittingfunktoren in endlichen auflösbaren Gruppen I, Math. Z., 182 (1983), pp. 359-384.
Article |  MR 696533 |  Zbl 0518.20014
[4] J.C. Beidleman - B. Brewster - P. Hauck, Fitting functors in finite solvable groups II, Math. Proc. Camb. Phil. Soc., 101 (1987), pp. 37-55.  MR 877699 |  Zbl 0632.20013
[5] G. Chambers, p -normally embedded subgroups of finite soluble groups, J. Algebra, 16 (1970), pp. 442-455.  MR 268275 |  Zbl 0232.20021
[6] R.S. Dark, Some examples in the theory of injectors of finite soluble groups, Math. Z., 127 (1972), pp. 145-156.
Article |  MR 314964 |  Zbl 0226.20013
[7] K. Doerk - M. Porta, Über Vertauschbarkeit, normale Einbettung und Dominanz bei Fittingklassen endlicher auflösbarer Gruppen, Arch. Math., 35 (1980), pp. 319-327.  MR 602574 |  Zbl 0447.20019
[8] M.P. Gállego, The radical of the Fitting class defined by a Fitting functor and a set of primes, Arch. Math., 48 (1987), pp. 36-39.  MR 878005 |  Zbl 0592.20024
[9] P. Hall, On the Sylow systems of a soluble group, Proc. London Math. Soc., 43 (1937), pp. 316-323.  JFM 63.0069.04
[10] B. Hartley, On Fischer's dualization of formation theory, Proc. London Math. Soc., 19 (3) (1969), pp. 193-207.  MR 244381 |  Zbl 0169.34201
[11] F.P. Lockett, On the theory of Fitting classes of finite soluble groups, Math. Z., 131 (1973), pp. 103-115.
Article |  MR 318300 |  Zbl 0243.20015
Copyright Cellule MathDoc 2014 | Crédit | Plan du site